Semantical games, the alleged ambiguity of 'is', and aristotelian categories

Synthese 54 (3):443 - 468 (1983)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  • Through your library Configure
    References found in this work BETA
    Jon Barwise (1979). On Branching Quantifiers in English. Journal of Philosophical Logic 8 (1):47 - 80.
    Jaakko Hintikka (1975). Impossible Possible Worlds Vindicated. Journal of Philosophical Logic 4 (4):475 - 484.
    Jaakko Hintikka (1982). Game-Theoretical Semantics: Insights and Prospects. Notre Dame Journal of Formal Logic 23 (2):219-241.

    View all 6 references

    Citations of this work BETA
    Similar books and articles
    Analytics

    Monthly downloads

    Added to index

    2009-01-28

    Total downloads

    19 ( #74,868 of 1,089,063 )

    Recent downloads (6 months)

    3 ( #30,944 of 1,089,063 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.